MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-42
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier does not contain enough spaces, the entire id is (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false depressed architect total bilirubin on a pediatric patient (male, (b)(6) old, (b)(6) ethnicity) processed on the architect c16000.On (b)(6) 2021, the sid (b)(6) generated architect total bilirubin of 22 mmol/l.On (b)(6) 2021, the same patient with sid (b)(6) generated architect total bilirubin of 374 mmol/l and sid (b)(6) of 356 mmol/l.No specific patient information was provided.No impact to patient management was reported.
 
Event or Problem Description
Additional information provided.The account confirmed that the sample is a pediatric sample and volume was short.
 
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Per ticket notes, service has confirmed to customer that the sample was short and it sampled from bottom of cup so incorrect volume aspirated without error as pressure is built up from bottom of cup.An lls error would generate on next attempt to run from sample.A search for similar tickets was performed and the review found only this ticket for this lot number.A review for complaint trends for the list number was performed and the review did not identify any trends associated with this list number.Review of non-conformances or deviations for the past 12 months found no non-conformance related to this issue.Labeling is adequate and provides specific instructions to the customer regarding the current issue.A user error cannot be ruled out as customer performed testing outside of abbott's specifications.To further investigate the customer¿s issue, the historical performance of reagent lot 58701uq12 was evaluated using worldwide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 58701uq12 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 58701uq12.A product deficiency was not identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12239785
Report Number3002809144-2021-00450
Device Sequence Number17159370
Product Code CIG
UDI-Device Identifier00380740174972
UDI-Public00380740174972
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number6L45-42
Device Catalogue Number06L45-42
Device Lot Number58701UQ12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/06/2021
10/06/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/12/2021
10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600671; ARC C16K PRC MOD, 03L77-01, C1600671; ARC C16K PRC MOD, 03L77-01, C1600671
Patient Age15 DA